# SDR SWIA200718343

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 30,219 hours, 25,617 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pin
- Condition: Broken
- Location: Pcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR NR 2 HYDRAULIC SYSTEM PCU ATTACH END FITTING LOWER SHEAR PIN IS BROKEN.  REPLACED RIGHT ELEVATOR NR 2 HYDRAULIC SYSTEM PCU LOWER SHEAR PIN IAW SRM 51-42-21.
